Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Maxima and Minima of Bernoulli Polynomials

D. H. Lehmer
The American Mathematical Monthly
Vol. 47, No. 8 (Oct., 1940), pp. 533-538
DOI: 10.2307/2303833
Stable URL: http://www.jstor.org/stable/2303833
Page Count: 6
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On the Maxima and Minima of Bernoulli Polynomials
Preview not available

Page Thumbnails

  • Thumbnail: Page 
533
    533
  • Thumbnail: Page 
534
    534
  • Thumbnail: Page 
535
    535
  • Thumbnail: Page 
536
    536
  • Thumbnail: Page 
537
    537
  • Thumbnail: Page 
538
    538